Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

High prolactine affects erectile dysfunction ?

I am a male, 30 years old , height 180cm and weight 80kgr. I recenctly had an hormone testing and the hormone leves were the following: Testosterone 5.23, Free Testosterone 25, LH 4.02, FSH 2.96 and Prolactin 17.62 ng/ml. Do the high levels of prolactin cause the problem of erectile dysfunction which I have lately or the hormone levels are normal ?
Asked On : Tue, 15 Mar 2011
Answers:  4 Views:  590
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Welcome to HealthcareMagic forum.
The high levels of prolactin do contribute to erectile dysfunction. Rest of your hormone levels are within the normal range.You need to get yourself treated for prolactin . That will solve your problem. All the best for your treatment.
Dr. Rakhi Tayal
Answered: Tue, 15 Mar 2011
I find this answer helpful
  User's Response
Hi, Welcome to Healthcaremagic!
As correctly stated by Dr Rakhi, raised prolactin levels may be cause of your ED. Prolactin levels may raised due to a number of causes & I think a repeat testing is needed. Please get yourself fully evaluated for a prolactinoma also. Consult an endocrinologist. Good luck.
Answered: Tue, 15 Mar 2011
I find this answer helpful
Urologist Dr. Rajiv goel's  Response
Welcome to healthcaremagic,

Erectile dysfunction can be caused by prolactinemia. you need to get MRI brain done and see endocrinologist for further treatment; it is important
Answered: Wed, 16 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Bhagwan Dass's  Response
Welcome to HealthcareMagic...

after reading all ur details if u r not suffering from any problem u do not need to do anything just use some positive mind satisfaction things like watching relaxing movies or programmes, reading good books etc. which motivates u and becomes u relax so that ur hormone level becomes normal....its a miracle and u will find urself ok within 1-2 months

Dr.Bhagwan dass
Answered: Wed, 16 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor